Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 50, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jun 11, 2008, 8:37 PM CDT for Saline County, Kansas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2008, 8:37 PM CDT (01:37 UTC)
- Expired
- Jun 11, 2008, 9:18 PM CDT
- In force
- 41 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Saline County, KS
The radar
The Wichita radar (KICT), 119 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 8:48 PM CDT | FUNNEL CLOUD | 3 S Brookville, KS | SPOTTER WAS LOCATED 2 MILES NORTHWEST OF MARQUETTE AND LOOKING NORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2416 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 15.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KICT 120137
TORICT
KSC169-120230-
/O.NEW.KICT.TO.W.0050.080612T0137Z-080612T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
837 PM CDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
SALINE COUNTY IN CENTRAL KANSAS.
* UNTIL 930 PM CDT.
* AT 835 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 10 MILES SOUTHWEST OF BROOKVILLE...OR
11 MILES EAST OF ELLSWORTH...MOVING EAST AT 45 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ASSARIA...BRIDGEPORT...BROOKVILLE...GLENDALE...GYPSUM...NEW
CAMBRIA...SALINA...SMOLAN...SALINA AIRPORT.
THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY STRUCTURE.
LARGE HAIL AND DAMAGING THUNDERSTORM WINDS ARE ALSO EXPECTED WITH
THIS STORM.
HEAVY RAINFALL FROM THE STORM MAY PRODUCE LOCALIZED FLOODING. DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3860 9735 3860 9793 3862 9794 3889 9793
3896 9735
TIME...MOT...LOC 0137Z 260DEG 39KT 3870 9800
$$
HOWERTON2 follow-up statements
000
WWUS53 KICT 120154
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
854 PM CDT WED JUN 11 2008
KSC169-120230-
/O.CON.KICT.TO.W.0050.000000T0000Z-080612T0230Z/
SALINE KS-
854 PM CDT WED JUN 11 2008
...A TORNADO WARNING REMAINS IN EFFECT FOR SALINE COUNTY UNTIL 930 PM
CDT...
AT 849 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR BROOKVILLE...OR 13 MILES SOUTHWEST
OF SALINA...MOVING EAST AT 45 MPH.
THE DANGEROUS STORM WILL BE...
NEAR SMOLAN BY 900 PM CDT.
NEAR SALINA BY 905 PM CDT.
5 MILES NORTH OF GYPSUM BY 920 PM CDT.
THE TOWN OF SALINA AIRPORT IS ALSO IN THE PATH OF THIS DANGEROUS
STORM.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL KANSAS.
LAT...LON 3860 9735 3860 9793 3862 9794 3889 9793
3896 9735
TIME...MOT...LOC 0154Z 260DEG 39KT 3873 9777
$$
SCHRECK000
WWUS53 KICT 120218
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT WED JUN 11 2008
KSC169-120227-
/O.CAN.KICT.TO.W.0050.000000T0000Z-080612T0230Z/
SALINE KS-
917 PM CDT WED JUN 11 2008
...THE TORNADO WARNING FOR SALINE COUNTY HAS BEEN CANCELLED...
AT 914 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
TORNADO WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL KANSAS.
LAT...LON 3860 9735 3860 9793 3862 9794 3889 9793
3896 9735
TIME...MOT...LOC 0217Z 260DEG 39KT 3877 9745
$$
BOWMANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 11, 6:49 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 11, 6:49 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 649 PM CDT WED JUN 11 2008 .AVIATION... FOR 00Z TAFS...MAIN AVIATION CONCERN THROUGH THE NEXT 24 HORUS WILL BE THUNDERSTORM POTENTIAL. THUNDERSTORMS DEVELOPED LATE THIS AFTERNOON ALONG A COLD FRONT OVER CENTRAL KS. THIS AREA OF STORMS IS EXPECTED TO TRACK SLOWLY SOUTHEAST TONIGHT WITH KRSL AND KSLN HAVING THE BEST POTENTIAL TO EXPERIENCE STORMS THROUGH 03Z. CONFIDENCE DECREASES IN HOW FAR SOUTH THESE STORMS WILL MAKE IT...THEREFORE ONLY MENTIONED VCTS IN THE KICT TAFS FOR NOW. AT THIS TIME KSLN WILL HAVE THE BEST SHOT TO EXPERIENCE SEVERE STORMS THROUGH 03Z WITH LARGE HAIL POSSIBLE. FORECAST CONCERN FOR TOMORROW WILL AGAIN BE STORMS DEVELOPING ALONG THE SURFACE FRONT OVER SOUTH CENTRAL AND ESPECIALLY SE KS. LAWSON && .PREV DISCUSSION... /ISSUED 309 PM CDT WED JUN 11 2008/ DISCUSSION... MAIN FORECAST CONCERNS ARE SEVERE WEATHER CHANCES TONIGHT AND FRIDAY...AND PRECIPITATION CHANCES SUNDAY NIGHT. TONIGHT: VISIBLE SATELLITE AND SURFACE OBSERVATIONS SHOW THAT THE SURFACE FRONT EXTENDS FROM NEAR RUSSELL TO DODGE CITY AT 19Z AND IS MAKING PROGRESS EASTWARD. AN UPPER LEVEL SYSTEM IS SLOWLY MOVING SOUTHEAST FROM THE NORTHERN ROCKIES...AND THE TROUGH WILL MOVE THROUGH THE CENTRAL PLAINS OVER THE NEXT COUPLE DAYS. THE COLD FRONT IS EXPECTED TO BE ACROSS NORTH CENTRAL THROUGH SOUTHWEST KANSAS AROUND 00Z...WITH THE MAIN DRYLINE ACROSS THE OKLAHOMA PANHANDLE AND WESTERN TEXAS. DEEP SHEAR IS FAVORABLE FOR SUPERCELLS...AND ML CAPE VALUES WILL BE AROUND 2000 TO 3000 J/KG. WOULD EXPECT THAT SOME STORMS WILL DEVELOP ALONG THE FRONT AS WELL AS OUT AHEAD OF THE FRONT. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE BEST LCL HEIGHTS WILL BE NORTH OF THE FORECAST AREA AND AHEAD OF THE FRONT...BUT ALONG AND JUST AHEAD OF THE FRONT LCL HEIGHTS ARE BETWEEN 3000 AND 5000FT. THE COLD FRONT WILL MAKE PROGRESS SOUTHEAST OVERNIGHT...AND STALL SOMEWHERE EAST OF THE KANSAS TURNPIKE. THIS WILL CAUSE FLOW TO BE PARALLEL TO THE FRONT AND STORMS WILL TRAIN OVER THE SAME AREAS. THIS COULD LEAD TO HEAVY RAINFALL AND LOCALIZED FLOODING ACROSS PORTIONS OF THE SOUTHEAST. SOILS ARE ALREADY SATURATED AND A COUPLE RIVER POINTS STILL IN FLOOD...BUT THERE IS SOME UNCERTAINTY ON HOW MUCH HEAVY RAINFALL THERE WILL BE OVERNIGHT TONIGHT. WINDS WILL WEAKEN BEHIND THE FRONT...SO WOULD EXPECT THE WIND ADVISORY TO BE GRADUALLY CANCELLED AS THE FRONT PUSHES EASTWARD. THE 12KM NAM/WRF IS SHOWING SOME BRIEF STRONGER WINDS ACROSS PARTS OF CENTRAL KANSAS BEHIND THE FRONT THIS EVENING...BUT THEY ARE EXPECTED TO BE BRIEF. THURSDAY-FRIDAY: THE FRONT WILL REMAIN ACROSS FAR SOUTHEAST KANSAS THROUGH THURSDAY...BEFORE PUSHING OFF TO THE SOUTHEAST. THIS WILL LEAD TO MORE HEAVY RAINFALL ALONG AND AHEAD OF THE FRONT BEFORE IT MOVES INTO MISSOURI. FOR THIS TIME FRAME...WE WILL ISSUE A HYDROLOGIC OUTLOOK TO INDICATE THE CHANCES FOR FLOODING BOTH TONIGHT AND FURTHER OUT IN TIME. CONVECTION WILL BE POSSIBLE ACROSS THE ENTIRE AREA BOTH ON THURSDAY AND THURSDAY NIGHT...WITH CONTINUED CHANCES ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS ON FRIDAY. THERE WILL BE ENOUGH DEEP LAYER SHEAR AND INSTABILITY FOR SEVERE THUNDERSTORMS ONCE AGAIN. SATURDAY-TUESDAY: HIGH PRESSURE BUILDS IN FOR SATURDAY AND KEEPS THE AREA DRY. THE NEXT SYSTEM APPROACHES FOR SUNDAY EVENING...WITH OUR NEXT CHANCES FOR THUNDERSTORMS ACROSS THE AREA. THE CHANCES OF PRECIPITATION THAT ARE IN THE FORECAST ARE REASONABLE...SO FEW CHANGES WERE MADE TO THIS PORTION OF THE FORECAST. SCHRECK AVIATION... COLD FRONT CONTINUES TO SLOWLY DROP SOUTHEAST DURING THE PERIOD. WINDS AT RSL HAVE ALREADY BEGUN TO SWING TO A SW DIRECTION. REMAINING SITES HAVE A GOOD PACKED GRADIENT AND SOUTH WINDS OF 30 MPH AND GUSTS INTO LOWER 40S ARE LIKELY. BEST CHANCE FOR TRW WILL LIE ACROSS NORTH CENTRAL KS LATE THIS AFTERNOON AND EVENING. STORMS WILL THEN MIGRATE SOUTHEAST OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 85 65 82 / 40 40 50 30 HUTCHINSON 65 83 62 83 / 50 40 40 20 NEWTON 67 84 63 83 / 40 40 40 20 ELDORADO 70 85 65 82 / 30 40 50 30 WINFIELD-KWLD 71 86 67 81 / 20 40 50 40 RUSSELL 59 81 59 84 / 60 20 20 0 GREAT BEND 60 82 59 84 / 60 20 20 10 SALINA 62 82 59 84 / 60 20 30 10 MCPHERSON 64 83 61 83 / 50 30 40 10 COFFEYVILLE 72 86 67 81 / 10 40 50 40 CHANUTE 72 86 67 81 / 20 40 50 30 IOLA 72 85 66 81 / 20 40 50 30 PARSONS-KPPF 72 86 67 81 / 10 40 50 40 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ047-049>053- 067>070-082-083-091>094-098. &&
Hazardous weather outlook, Jun 11, 8:37 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 837 PM CDT WED JUN 11 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-122100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 837 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER CENTRAL KANSAS TONIGHT. LOCATIONS NORTH OF A MCPHERSON TO HUTCHINSON LINE WILL HAVE THE BEST CHANCE TO EXPERIENCE SEVERE STORMS THROUGH MIDNIGHT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL TO THE SIZE OF BASEBALLS ALONG WITH A COUPLE TORNADOES. IN ADDITION VERY HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. AFTER MIDNIGHT THUNDERSTORMS ARE EXPECTED TO SLOWLY SHIFT SOUTHEAST...AND COULD EVENTUALLY GET INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS. EVEN THOUGH STORMS MAY WEAKEN SOME AS THE NIGHT PROGRESSES...STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS...ALONG WITH LOCALLY HEAVY RAINFALL. FURTHERMORE...RIVER FLOOD WARNINGS CONTINUE ON THE NEOSHO RIVER IN SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNING STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN THURSDAY AFTERNOON THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS SOUTH-CENTRAL AND SOUTHEAST KANSAS...AS THE COLD FRONT CONTINUES TO MOVE SLOWLY SOUTH ACROSS THE AREA. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY...THE HEAVY RAINFALL AND LOCALIZED FLOODING THREAT MAY INCREASE FOR THURSDAY EVENING AND NIGHT. PLEASE SEE THE LATEST HYDROLOGIC OUTLOOK FOR DETAILS. THUNDERSTORMS COULD LINGER ACROSS THE AREA INTO FRIDAY AND FRIDAY NIGHT ACROSS SOUTHEAST AND SOUTH-CENTRAL KANSAS. HOWEVER THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THUNDERSTORMS WILL AGAIN BE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY. AT THIS TIME IT APPEARS THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BE SEVERE. STAY TUNED TO LATER OUTLOOKS FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER CENTRAL KANSAS LATE THIS AFTERNOON AND EVENING...AND POSSIBLY FARTHER SOUTH DURING THE OVERNIGHT HOURS. ADDITIONALLY...SPOTTER ACTIVATION WILL BE POSSIBLE THURSDAY AFTERNOON AND NIGHT...AND AGAIN SUNDAY AFTERNOON THROUGH MONDAY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK/ADK/LAWSON
In the hours before
Local storm report, Jun 11, 8:15 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
815 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO LORRAINE 38.57N 98.32W
06/11/2008 ELLSWORTH KS EMERGENCY MNGR
TORNADO ON GROUND JUST ON THE WEST EDGE OF TOWN.
&&
PJHLocal storm report, Jun 11, 8:17 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
817 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 3 W GALATIA 38.65N 99.01W
06/11/2008 E1.75 INCH BARTON KS TRAINED SPOTTER
&&
RBLLocal storm report, Jun 11, 8:20 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
820 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 7 NNE BEVERLY 39.11N 97.94W
06/11/2008 E0.25 INCH LINCOLN KS TRAINED SPOTTER
&&
PJHLocal storm report, Jun 11, 8:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 1 W MILBERGER 38.72N 98.94W
06/11/2008 E1.25 INCH RUSSELL KS EMERGENCY MNGR
&&
CDBLocal storm report, Jun 11, 8:26 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
826 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 4 S ELLSWORTH 38.68N 98.23W
06/11/2008 E1.75 INCH ELLSWORTH KS LAW ENFORCEMENT
&&
PJHLocal storm report, Jun 11, 8:31 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 10 SSE RUSSELL 38.75N 98.78W
06/11/2008 E1.75 INCH RUSSELL KS TRAINED SPOTTER
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:14 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 61 min |
| Jun 11, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 59 min |
| Jun 11, 7:21 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 54 min |
| Jun 11, 7:27 PM CDT | Tornado Warning | ICT | Barton | 52 min |
| Jun 11, 8:01 PM CDT | Tornado Warning | ICT | Ellsworth | 44 min |
| Jun 11, 8:03 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 57 min |
| Jun 11, 8:18 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 57 min |
| Jun 11, 8:30 PM CDT | Areal Flood Warning | ICT | Ellsworth, Lincoln | 5 hr |
| Jun 11, 8:48 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 57 min |
| Jun 11, 9:09 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 35 min |
| Jun 11, 9:18 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 57 min |
| Jun 11, 9:32 PM CDT | Tornado Warning | ICT | Saline | 28 min |
| Jun 11, 9:38 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Rice | 42 min |
| Jun 11, 10:09 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 39 min |
| Jun 11, 11:13 PM CDT | Areal Flood Warning | ICT | Saline | 5 hr |
| Jun 11, 11:26 PM CDT | Areal Flood Warning | ICT | Barton, Russell | 12 hr |
| Jun 12, 12:00 AM CDT | Areal Flood Warning | ICT | Ellsworth, Lincoln | 18 hr |
| Jun 12, 3:10 AM CDT | Flood Watch | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 8 more | 33 hr |
| Jun 12, 5:10 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 28 min |
| Jun 12, 5:26 PM CDT | Tornado Warning | ICT | Chase | 64 min |
| Jun 12, 5:49 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 56 min |
| Jun 12, 6:00 PM CDT | Tornado Warning | ICT | Marion | 28 min |
| Jun 12, 6:17 PM CDT | Areal Flood Warning | ICT | Chase | 4 hr |
| Jun 12, 6:18 PM CDT | Tornado Warning | ICT | Chase | 57 min |
| Jun 12, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 64 min |
| Jun 12, 6:57 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick | 63 min |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.